# SDR 2005FA0001096

- Difficulty date: August 4, 2005
- Submitted: August 8, 2005
- Operation: General aviation
- Aircraft: N6521X
- Make and model: Cessna 210
- Aircraft serial: 57521
- Aircraft time: 3,342 hours
- Engine: Cont IO470E
- Propeller: Mcauly D2A34C58
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Pin
- Part number: MS203922C17
- Condition: Missing
- Location: Nlg
- Component: Nose Gear Uploc, Cessna
- Component part number: 12805041
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE GEAR UPLOCK PIN FELL OUT AFTER RETAINING COTTER PIN FAILED, NOT ALLOWING UPLOCK ACTUATOR TO RELEASE GEAR RESLULTING IN NOSE GEAR UP LANDING, ALSO FOUND NOSE GEAR UPLOCK SPRING ATTACH BRACKETT SEVERLY WORN. (SW09200511362)
